# SDR AALA201905019031

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N284AY
- Make and model: Airbus A330-243
- Aircraft serial: 1095
- Aircraft time: 37,782 hours, 5,617 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: REPORTS OF FUMES, CABIN ODOR. MAINTENANCE RAN ENGINES AT IDLE AND FLIGHT IDLE, RAN RIGHT PACK WITH ONE AIR SOURCE AT A TIME INITIONALLY HAD A OILY MUSTY SMELL AFT OF MID GALLEY IT DISAPATED QUICKLY, RAN LEFT PACK WITH ONE AIR SOURCE AT A TIME INCULUDING THE APU, NO OTHER ODORS FOUND RAN RIGHT PACK AGAIN WITH NO ODORS FOUND. MAINTENANCE ACCOMPLISHED CARD 33L00021003 APU CABIN ODOR TROUBLESHOOTING. NO FINDINGS FOUND.
